# SDR GLBA20110811H

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 33,885 hours, 44,596 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Bulb
- Part number: 327
- Condition: Inoperative
- Location: Annunciator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE BULB IN THE LT AUTOFEATHER ANNC IS BURNED OUT.  MX REPLACED THE BULB IAW BMM 33-10-01, OPS CHECKED GOOD.
